American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Kentaro Hirata. Removable singularities of semilinear parabolic equations. Proc. Amer. Math. Soc. 142 (2014) 157-171.
Abstract, references, and article information
View Article: PDF

[2] Makoto Yamashita. Index character associated with the projective Dirac operator. Proc. Amer. Math. Soc. 141 (2013) 2923-2932.
Abstract, references, and article information
View Article: PDF

[3] Mihai Băileşteanu. Bounds on the heat kernel under the Ricci flow. Proc. Amer. Math. Soc. 140 (2012) 691-700. MR 2846338.
Abstract, references, and article information
View Article: PDF

[4] Meng Wang. Liouville theorems for the ancient solution of heat flows. Proc. Amer. Math. Soc. 139 (2011) 3491-3496. MR 2813381.
Abstract, references, and article information
View Article: PDF

[5] Kin Ming Hui. Another proof for the removable singularities of the heat equation. Proc. Amer. Math. Soc. 138 (2010) 2397-2402. MR 2607869.
Abstract, references, and article information
View Article: PDF

[6] Shijin Zhang. The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010) 1121-1129. MR 2566577.
Abstract, references, and article information
View Article: PDF

[7] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information
View Article: PDF

[8] Carl Mueller and Kijung Lee. On the discrete heat equation taking values on a tree. Proc. Amer. Math. Soc. 137 (2009) 1467-1478. MR 2465673.
Abstract, references, and article information
View Article: PDF

[9] Brett L. Kotschwar. Hamilton's gradient estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 135 (2007) 3013-3019. MR 2317980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Plamen Iliev. Finite heat kernel expansions on the real line. Proc. Amer. Math. Soc. 135 (2007) 1889-1894. MR 2286101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ross G. Pinsky. Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times. Proc. Amer. Math. Soc. 130 (2002) 1673-1679. MR 1887014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Noriaki Suzuki and Neil A. Watson. A characterization of heat balls by a mean value property for temperatures. Proc. Amer. Math. Soc. 129 (2001) 2709-2713. MR 1838795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim. Almost periodic hyperfunctions. Proc. Amer. Math. Soc. 129 (2001) 731-738. MR 1792186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Belinda B. King. Representation of feedback operators for parabolic control problems. Proc. Amer. Math. Soc. 128 (2000) 1339-1346. MR 1709756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Soon-Yeong Chung, Dohan Kim and Eun Gu Lee. Periodic hyperfunctions and Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2421-2430. MR 1657782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Guia Medolla and Alberto G. Setti. Long time heat diffusion on homogeneous trees. Proc. Amer. Math. Soc. 128 (2000) 1733-1742. MR 1694874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Minoru Murata. Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds . Proc. Amer. Math. Soc. 123 (1995) 1923-1932. MR 1242097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Russell M. Brown and Zhong Wei Shen. A note on boundary value problems for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 119 (1993) 585-594. MR 1156466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Barry Simon. Large time behavior of the heat kernel: on a theorem of Chavel and Karp . Proc. Amer. Math. Soc. 118 (1993) 513-514. MR 1139473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Russell M. Brown. The oblique derivative problem for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 107 (1989) 237-250. MR 987608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] William Rundell. The determination of a parabolic equation from initial and final data . Proc. Amer. Math. Soc. 99 (1987) 637-642. MR 877031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] R. Diaz. A Runge theorem for solutions of the heat equation . Proc. Amer. Math. Soc. 80 (1980) 643-646. MR 587944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Gilles Deslauriers and Serge Dubuc. Logconcavity of the cooling of a convex body . Proc. Amer. Math. Soc. 74 (1979) 291-294. MR 524302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] B. Frank Jones. An approximation theorem of Runge type for the heat equation . Proc. Amer. Math. Soc. 52 (1975) 289-292. MR 0387815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] D. V. Widder. Time-variable singularities for solutions of the heat equation . Proc. Amer. Math. Soc. 32 (1972) 209-214. MR 0294906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1